MAUDE Adverse Event Report: OSTIAL CORPORATION FLASH OSTIAL SYSTEM OTW; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

OSTIAL CORPORATION FLASH OSTIAL SYSTEM OTW; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number OTW6012BA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ostial corporation has contacted the user facility; however, at this time no additional information regarding this case has been provided and the flash ostial system otw (flash otw) device used during the case has not been returned.As such it could not be confirmed if there were any issues with device used during the procedure.The manufacturing documentation and lot release testing for the lot of flash otw devices associated with this complaint was reviewed.No issues were noted that would have contributed to the reported issue of one of the balloons not holding pressure.All devices passed the in-process leak checks and the lot release testing showed normal burst pressures and burst volumes.Corrected data: of the user facility report indicated that the device in question was available for evaluation.The user facility has not confirmed to ostial corporation whether this device is available or can be returned.Of the user facility report was accidentally filled out instead.The user facility did provide a copy of the report to the fda but did not provide a copy of the report to ostial corporation.
 
Event or Problem Description
The fda forwarded ostial corporation an mdr from a user facility indicating that one of the balloons for a flash ostial system otw device may have been damaged during use and "never held any pressure".There were no patient injuries reported in association with this event.At this time, the user facility has been unable to provide ostial corporation with any additional feedback regarding the reported event and has not indicated if the device used in this case is available for evaluation.Additional details from the user facility mdr report are provided below: intended procedure: five vessel fenestrated/branched- evar with pmeg zfen- p- 2- 26- 124-r including distal bifurcate zfen- d- 12 - 28- 91-c and stented fenestrations to the celiac, sma, right renal artery, left main renal artery, and stented branch to the left lower pole renal artery.Percutaneous access of bilateral common femoral arteries with preclosure of 20 fr sheath on the right and 14 fr sheath on the left.

Brand Name
FLASH OSTIAL SYSTEM OTW
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
OSTIAL CORPORATION
197 east hamilton ave
suite 101
campbell CA 95008
MDR Report Key7795812
Report Number3008700817-2018-00001
Device Sequence Number2434246
Product Code LIT
UDI-Device IdentifierM917OTW6012BA0
UDI-PublicM917OTW6012BA0
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberOTW6012BA
Device Catalogue NumberOTW6012BA
Device Lot Number180308-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR
Patient Weight75